# SDR DALA2025111708398

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N570DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0048
- Aircraft time: 23,578 hours, 3,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED "CABIN EMER EXIT LEFT" MSG ON PRE FLIGHT. FOUND FAULTS FOR DOOR 2 LH (3350F008) & DOOR 4 LH. RELOADED S/W REF A350 AMM 33-51 & PERFORMED TEACH-IN REF A350 AMM 33-51. PANELS NEED TO BE REINSTALLED. REINSTALLED PANELS. A/C OK FOR SVC. (LP# 7199071)
